# SDR R61A201603310317

- Difficulty date: March 31, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 21,255 hours, 16,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT LT OTBD SPLICE PLATE AT FRAMES 88-87 IS CORRODED.  MAINTENANCE  R & R LT OTBD SPLICE PLATE AT FRAMES 88-87 IAW SRM 51-42-02. PN 170-65644-001, SPLICE PLATE.
